# SDR IPXA2016052603882

- Difficulty date: May 14, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE068
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT INBD FLAP VANE INBD UPPER T/E IS CHAFED.  REPAIRED CHAFED LT INBD FLAP VANE IAW SRM 57-50-80, REPAIR 2, PARA 2-A-5 WET LAYUP.
